| Model Number |
P4P18TS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
Customer reports: the device has a defective temperature sensing foley precision catheter.The rn found it disconnected with the drainage bag tubing on the floor this morning even though the tamper evident seal was intact and not broken.
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.The device was received for evaluation and the reported condition has been confirmed.A corrective and preventive action has been initiated to address the reported issue.